LEMSIP MAX lemon 5

£3.89

lemon

Out of stock

EAN: 5000158063945 SKU: 2338556 Category: Tags: , , , ,

Description

  • Lemsip Max Lemon Cold and Flu provides symptomatic relief of colds and flu.
  • Contains paracetamol to relieve fever and phenylephrine to clear nasal congestion
  • Do not take anything else containing paracetamol
  • Suitable for adults and children over 12 years
  • Unsuitable if pregnant or breastfeeding
  • Please read the leaflet before use
  • Additional information

    BrandLEMSIP MAX
    PIPCode2338556
    Barcode5000158063945
    Vat codeStandard
    Legal codeGSL
    IngredientsName: PARACETAMOL | Strength: 1000mg, Name: PHENYLEPHRINE | Strength: 12.2mg,
    Weight 38.00 g
    Dimensions 25.00 × 80.00 × 95.00 cm